# SDR EISA98217

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N74318
- Make and model: Boeing 727231
- Aircraft serial: 20051
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Part time: 4,986 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON POSTFLIGHT, CABIN DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  GENERATED FROM MAINTENANCE REPORT.  REPLACED CABIN DOOR EMERGENCY EXIT LIGHT IAW MM CHAPTER 33.  (M)
